# SDR TRAX200600755

- Difficulty date: September 18, 2006
- Submitted: September 22, 2006
- Operation: Air carrier
- Aircraft: N750EV
- Make and model: Cndair CL6002C10
- Aircraft serial: 10161
- Aircraft time: 5,864 hours, 3,747 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Inoperative
- Location: Row 12
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ROW 12 EMERGENCY ROW A, B SIDEWALL LIGHT INOP.
